# SDR 98FDEA00378

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 6556235159
- Condition: Missing
- Location: Hyd Service
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

98-0146, HYDRAULIC SERVICE DOOR MISSING.  INSTALLED MISSING DOOR WITH NEW UNIT PER MAINTENANCE MANUAL 52-00-5 PAGE 2, OPERATION GOOD.
